Game forms with minimal message spaces


Reichelstein, Stefan ; Reiter, Stanley



DOI: https://doi.org/10.2307/1911705
URL: https://www.jstor.org/stable/1911705
Additional URL: https://ideas.repec.org/a/ecm/emetrp/v56y1988i3p66...
Document Type: Article
Year of publication: 1988
The title of a journal, publication series: Econometrica / The Econometric Society
Volume: 56
Issue number: 3
Page range: 661-692
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682, 1468-0262
Publication language: English
Institution: Business School > Stiftungsprofessur für ABWL (Reichelstein 2018-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Reichelstein, Stefan ; Reiter, Stanley (1988) Game forms with minimal message spaces. Econometrica / The Econometric Society New York [u.a.] 56 3 661-692 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item